Keyword Search:


Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: A | C | E | F | H | I | J | M | W
Number of items: 18.

A

Abedi, Fakhreddin and Abu Hassan, Malik and Md. Arifin, Norihan (2011) Control Lyapunov function for feedback stabilization of affine in the control stochastic time-varying systems. International Journal of Mathematical Analysis, 5 (4). pp. 175-188. ISSN 1312-8876; ESSN: 1314-7579

Ashrafi, Ali and Jaafar, Azmi and Lee, Lai Soon and Abu Bakar, Mohd Rizam (2011) A slacks-based measure of efficiency in two-stage data envelopment analysis. International Journal of Mathematical Analysis, 5 (29). pp. 1435-1444. ISSN 1312-8876; ESSN: 1314-7579

Al Zhour, Zeyad Abdel Aziz and Kilicman, Adem and Abu Hassan, Malik (2007) New representations for weighted Drazin inverse of matrices. International Journal of Mathematical Analysis, 1 (15). pp. 697-708. ISSN 1312-8876; ESSN: 1314-7579

C

Chaharborj, Sarkhosh Seddighi and Abu Bakar, Mohd Rizam and Ismail, Fudziah and Ibrahim, Noor Akma and Abu Hassan, Malik and Alli, V. (2010) Behavior stability in two SIR-style models for HIV. International Journal of Mathematical Analysis, 4 (9-12). pp. 427-434. ISSN 1312-8876; ESSN: 1314-7579

E

Eltayeb, Hassan and Kilicman, Adem (2010) On some applications of a new integral transform. International Journal of Mathematical Analysis, 4 (4). pp. 123-132. ISSN 1314-7579

Eshkuvatov, Zainidin K. and Nik Long, Nik Mohd Asri (2007) A quadrature formula for the approximation of Cauchy type singular integrals on the interval. International Journal of Mathematical Analysis, 1 (5-8). 355 - 368. ISSN 1312-8876; ESSN: 1314-7579

F

Fitrianto, Anwar and Ng, Mei Cing (2014) Empirical distributions of parameter estimates in binary logistic regression using bootstrap. International Journal of Mathematical Analysis, 8 (15). pp. 721-726. ISSN 1312-8876; ESSN: 1314-7579

Fitrianto, Anwar and Loo, Rebecca Ting Jiin (2013) Several types of residuals in cox regression model : an empirical study. International Journal of Mathematical Analysis, 7 (53). 2645 - 2654. ISSN 1312-8876; ESSN: 1314-7579

H

Hanafi, Imam and Fitrianto, Anwar (2014) Validity and reliability test to analyze effects of environment and managerial characteristics on small industries performance. International Journal of Mathematical Analysis, 8 (15). 713 - 719. ISSN 1312-8876; ESSN: 1314-7579

I

Ismail, Fudziah and Yap, Lee Ken and Othman, Mohamed (2009) Explicit and implicit 3-point block methods for solving special second order ordinary differential equations directly. International Journal of Mathematical Analysis, 3 (5). pp. 239-254. ISSN 1312-8876; ESSN: 1314-7579

J

Jamaludin, Noraini and Monsi, Mansor and Hassan, Nasruddin and Said Husain, Sharifah Kartini (2013) On modified interval symmetric single-step procedure ISS2-5D for the simultaneous inclusion of polynomial zeros. International Journal of Mathematical Analysis, 7 (17-20). pp. 983-988. ISSN 1312-8876; ESSN: 1314-7579

Jamaludin, Noraini and Monsi, Mansor and Hassan, Nasruddin (2013) On the interval zoro symmetric single step procedure IZSS2-5D for simultaneous bounding of simple polynomial zeros. International Journal of Mathematical Analysis, 7 (59). pp. 2941-2945. ISSN 1312-8876; ESSN: 1314-7579

M

Monsi, Mansor and Hassan, Nasruddin and M. Rusli, Syaida Fadhilah (2014) On modified symmetric single-step procedure for estimating polynomial zeros simultaneously. International Journal of Mathematical Analysis, 8 (1). pp. 27-33. ISSN 1312-8876; ESSN: 1314-7579

Mohd Sham, Atiyah Wan and Monsi, Mansor and Hassan, Nasruddin (2013) An efficient interval symmetric single step procedure ISS1-5D for simultaneous bounding of real polynomial zeros. International Journal of Mathematical Analysis, 7 (17-20). pp. 977-981. ISSN 1312-8876; ESSN: 1314-7579

Md Akhir, Mohd Kamalrulzaman and Othman, Mohamed and Abdul Majid, Zanariah and Suleiman, Mohamed and Sulaiman, Jumat (2012) Four point explicit decoupled group iterative method applied to two-dimensional Helmholtz Equation. International Journal of Mathematical Analysis, 6 (20). pp. 963-974. ISSN 1312-8876; ESSN:1314-7579

M. G. AL-Saidi, Nadia and Md. Said, Mohamad Rushdan (2011) On the security of digital signature protocol based on iterated function systems. International Journal of Mathematical Analysis, 5 (29). pp. 1399-1410. ISSN 1312-8876; ESSN:1314-7579

Malekmohammadi, Najmeh and Lotfi, Farhad Hosseinzadeh and Jaafar, Azmi (2009) Imprecise DEA for setting scale efficient targets. International Journal of Mathematical Analysis, 3 (16). pp. 747-756. ISSN 1312-8876; ESSN:1314-7579

W

Wan Mohd Sham, Atiyah and Monsi, Mansor and Hassan, Nasruddin (2013) On the interval zoro symmetric single step procedure IZSS1-5D for the simultaneous bounding of real polynomial zeros. International Journal of Mathematical Analysis, 7 (57-60). pp. 2947-2951. ISSN 1312-8876; ESSN: 1314-7579

This list was generated on Fri Mar 24 11:02:26 2017 MYT.